# SDR JR2R2011072300313

- Difficulty date: July 23, 2011
- Submitted: July 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373881
- Condition: Damaged
- Location: Fuselage
- Part time: 15,859 hours, 12,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN SEAT TRACK IS GOUGED AND CORRODED IN MULTIPLE AREAS LBL 9 FS 847+48-988.  REMOVED AND REPLACED SEAT TRACK LT NR 7 IAW CRJ 900 53-00-49.
